# SDR ASOA200901451

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP AT LBL27 BETWEEN FS 574.00 AND FS 621.00 HAS MINOR CORROSION AROUND OTBD NUTPLATES.
